Ask an expert
Question

29 Jun 2011

triphasil
Hi there I am on to my 5th tablet on triphasil and I still don''t have
My period. This is the firs time that this occurs. Should I be worried coud you please advise me what to do.

Hope to hear from you soon.
Regards
Carmen
Answer 664 views
Expert
Transgender advisor
transgender advisor

01 Jan 0001

Hi

I am not sure if you have asked at the right forum. Are you a transgender person? Are you taking this medication to assist you in your transition? If you are I can assure you that this medication can not be used for purposes of transition, stop or bring on menstruation.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote